Hi,
I’m a Pharmacist by training. Yes, furosemide is known to cause even permanent hearing loss. Please see:
Furosemide (Lasix): Uses, Side Effects, Interactions, Pictures, Warnings...18
Find patient medical information for Furosemide (Lasix) on WebMD including its uses, side effects and safety, interactions, pictures, warnings and user ratings
Other meds also have this unfortunate adverse reaction.
The question is WHY did your physician put you on furosemide in the first place? What condition(s) was he or she treating? There are many other diuretics or meds that treat the problems addressed by furosemide.
Have you discussed your hearing loss with whichever physician prescribes furosemide for you? Have you asked about alternative treatments? Do not ever be shy about asking: why one drug and not another? Are there any safer treatments for my condition?
Depending on your medical condition(s), I would not recommend ANY kind of diuretic therapy without discussing your options with the physician most familiar with your medical needs!
There are medical reasons to prefer one type of med over another.
I hope this helps and I hope your hearing returns!